Menstrual Blood Is Only 1 Day Out After Birth Control And Intercourse?
I want to ask. On the 25th day of the same evening, I injected 1 month, the next morning, HB with my husband, after a few hours there was blood coming out like menstruation and quite a lot. I thought menstruation but it turned out only at that time and no more blood came out after 2 days, why is that? Before I checked my blood pressure, I checked 80/60. Is it because my blood is low so my menstrual blood is low? Thank you
Injectable birth control is a method of contraception (planning or postponement of pregnancy) that is done by injecting hormonal drugs. Injecting birth control has a high effectiveness and is practically used so that it is often the first choice in family planning programs. Although it is useful, the use of injectable birth control also has side effects, namely:
Disorders or changes in the menstrual cycle, spots
Disruption or change in the menstrual cycle is one of the most common side effects of injecting contraception, so it is most likely that the cause of your menstrual changes is due to the use of birth control. However, the condition for the emergence of spots can also be caused by blood implantation (attachment of the fetus) related to fertilization.
Related to this you should continue to do a test pack 1x every week until it gives a positive result or menstruation. You can also discuss directly about this with your doctor to ascertain the cause of the blood loss.
May be useful,